# SDR CALA2024120202999

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311433620091
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16 LH DOOR STOP 7 HOLE 3 HAS CRACK INDICATION IN INTER COSTAL LAYER O''CLOCK DIRECTION 80% S.H. PER HAECO LCQ N/R 9296726/20726  RMVD AND RPLD INTERCOSTAL AT L/H FR16 DOOR STOP 7 IAW A319 SRM 53-11-12 AND 51-72-11.
